MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Angio-seal closure device failed to deploy after pci.Patient was heparinized and had small hematoma initially, manual pressure held for 45 mins.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key25634336
Report Number25634336
Device Sequence Number21291308
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/24/2026
Report Date (Section F) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001185269
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight138 KG
Date Report Sent to FDA06/24/2026